Journal of Symplectic Geometry
- J. Symplectic Geom.
- Volume 10, Number 1 (2012), 1-16.
Degenerate maxima in Hamiltonian systems
In this paper, we explore loops of non-autonomous Hamiltonian diffeomorphisms with degenerate fixed maxima. We show that such loops can not have totally degenerate fixed global maxima. This has applications for the Hofer geometry of the group of Hamiltonians for certain symplectic four manifolds and also gives criteria for certain four manifolds to be uniruled.
J. Symplectic Geom., Volume 10, Number 1 (2012), 1-16.
First available in Project Euclid: 27 March 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Chance, Mike. Degenerate maxima in Hamiltonian systems. J. Symplectic Geom. 10 (2012), no. 1, 1--16. https://projecteuclid.org/euclid.jsg/1332853047